Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

9 months without benzo after 2 years of use


[Ro...]

Recommended Posts

I'm from Russia, so I apologize for my poor English.

 

I taken benzodiazepine (Phenazepam) for 2 years, 2.5 mg daily. (for insomnia)

 

My taper was only a month from 2.5 mg to 0 mg.

(Our doctors are very bad in this regard. They don't believe in benzodiazepine addiction.)

 

I need help and support from people who are experiencing and have experienced all the symptoms that I now have. And I myself want to provide support to those who are still at the very beginning.

Link to comment
Share on other sites

[94...]

Hello Romanovic, welcome to BenzoBuddies,

 

I'm glad you've found us.  Do worries about your English, it is fine.  I can understand you very easily.

 

A huge congratulations to you for getting off benzos!  One month certainly is not very long to taper.  The experience you had with your doctor isn't uncommon in the US and other countries so you aren't alone in that regard.  Here is a link to the Withdrawl Support forum where you can post about any problems you might be having:

 

Post-withdrawal Recovery Support

 

Now that you are a member, take your time and look around out website as we have loads of information and support here.  When you feel ready, you can start a thread.  Let us know how we can help you.

 

Best and again, welcome,

 

Kate

 

 

Link to comment
Share on other sites

×
×
  • Create New...